# SDR SWAA2023110617046

- Difficulty date: November 2, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 55,425 hours, 33,190 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-LEFT WING I\B FLAP O\B T\E WEDGE LOWER SURFACE DELAMINATED APPROX 23X10 STARTS APPROX 4 INCHES FROM O\B END.<[01] REMOVED L/H WING INBOARD FLAP TRAILING WEDGE PANEL P/N 113A2500-11 AND INSTALLED WEDGE PANEL P/N 113A2550-603 (REF TSR 2023008876) PER SRM 51-40-02.;[02] VERIFIED REMOVAL OF L/H WING INBOARD FLAP TRAILING WEDGE PANEL P/N 113A2500-11 AND INSTALLED WEDGE PANEL P/N 113A2550-603 (REF TSR 2023008876) PER SRM 51-40-02.
